Celebratio Mathematica

Michael F. Atiyah

Works authored by Atiyah

Works connected to Simon K. Donaldson

Filter the Bibliography List


M. Atiyah: “On the work of Si­mon Don­ald­son,” pp. 3–​6 in Pro­ceed­ings of the In­ter­na­tion­al Con­gress of Math­em­aticians (Berke­ley, CA, 3–11 Au­gust 1986), vol. 2. Edi­ted by A. Gleason. Amer­ic­an Math­em­at­ic­al So­ci­ety (Provid­ence, RI), 1987. MR 934209 Zbl 0666.​01010 incollection

M. F. Atiyah: “Rep­res­ent­a­tions of braid groups,” pp. 115–​122 in Geo­metry of low-di­men­sion­al man­i­folds (Durham Uni­versity, UK, Ju­ly 1989), vol. 2: Sym­plect­ic man­i­folds and Jones–Wit­ten the­ory. Edi­ted by S. K. Don­ald­son and C. B. Thomas. Lon­don Math­em­at­ic­al So­ci­ety Lec­ture Note Series 151. Cam­bridge Uni­versity Press, 1990. Notes by S. K. Don­ald­son. MR 1171912 Zbl 0735.​57001 incollection

M. F. Atiyah: “The work of Si­mon Don­ald­son,” pp. 377–​380 in Fields Medal­lists’ lec­tures. Edi­ted by M. F. Atiyah and D. Iag­ol­nitzer. World Sci­entif­ic Series in 20th Cen­tury Math­em­at­ics 5. World Sci­entif­ic (River Edge, NJ), 1997. MR 1622912 incollection